Show simple item record

dc.contributor.authorCandito, Pasquale ( )
dc.contributor.authorMolica Bisci, Giovanni ( Orcid Icon 0000-0003-4802-1727 )
dc.date.accessioned2021-07-16T20:06:38Z
dc.date.available2021-07-16T20:06:38Z
dc.date.issued2006-07-06
dc.identifier.citationCandito, P., & Molica Bisci, G. (2006). Existence results for nonlocal multivalued boundary-value problems. Electronic Journal of Differential Equations, 2006(67), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13940
dc.description.abstractIn this paper we establish some existence results for nonlocal multivalued boundary-value problems. Our approach is based on existence results for operator inclusions involving a suitable closed-valued multifunction; see [2,3]. Some applications are given.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlocal boundary-value problemsen_US
dc.subjectIntegral boundary conditionsen_US
dc.subjectOperator inclusionsen_US
dc.titleExistence results for nonlocal multivalued boundary-value problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record